# SDR KCSA111300

- Difficulty date: December 11, 2011
- Submitted: December 11, 2011
- Operation: Air carrier
- Aircraft: N798BA
- Make and model: Boeing 747-4HQF
- Aircraft serial: 37304
- Aircraft time: 23 hours, 25 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY LIGHTS INOP AT FIRST TWO POSITIONS ON UPPER DECK CEILING.
